English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 93244/123616 (75%)
Visitors : 27796579      Online Users : 554
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 金融學系 > 期刊論文 >  Item 140.119/73963
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/73963

    Title: Seasonal cointegration and cross-equation restrictions on a forward-looking buffer stock model of money demand
    Authors: Shen, Chung-Hua;Huang, Tai-Hsin
    Contributors: 金融系
    Keywords: Buffer stock model of money demand;Cross-equation restrictions;Seasonal cointegration;Seasonal difference
    Date: 2002
    Issue Date: 2015-03-23 18:20:09 (UTC+8)
    Abstract: The present study derives a set of cross-equation restrictions imposed on a forward-looking buffer stock model of money demand. Since typically data are seasonally unadjusted for many countries, a seasonal difference rather than the conventional first difference is employed here to compute the growth rate. This seemingly innocuous change in the computation of the growth rate nevertheless makes the multi-period forward-looking money demand equilibrium model substantially different from previous studies. In addition, the related cointegration analysis and implied cross-equation restrictions are also considerably changed. The existence of up to three seasonal unit roots derived from a seasonal difference supports the need for seasonal cointegration, suggesting a new test for the forward-looking equilibrium model. An application of testing such derived cross-equation restrictions to the equilibrium model is illustrated through use of macroeconomic data on Taiwan.
    Relation: Journal of Econometrics, 111(1), 11-46
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1016/S0304-4076(02)00114-8
    DOI: 10.1016/S0304-4076(02)00114-8
    Appears in Collections:[金融學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    S0304407602001148.pdf247KbAdobe PDF543View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback